# SDR SWIA202264209

- Difficulty date: January 23, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N116SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000411
- Aircraft time: 20,460 hours, 11,133 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE SERVICE DOUBLER HAS MULTIPLE AREAS OF CORROSION INCLUDING DETERIORATED FASTENERS BETWEEN FR.88-89 STR. 28R-27R.     (C-CHECK RO 2/11/2022)    REMOVED AND REPLACED WASTE SERVICE DOUBLER AT FR 88 - FR 89 REF EMB SRM 51-40-08,WEIGHT AND BALANCE WILL NOT BE EFFECTED WITH INSTALLATION OF WASTE DOUBLER.
